# SDR USAAF99022

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21185265
- Condition: Inoperative
- Location: Avionics Bay
- Part time: 16,565 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ORD - FLT 1543 - EN ROUTE TO MSP FROM CLT AT FL310, THE CABIN PRESSURE ALTITUDE CLIMBED OVER 10,000 FEET.  CREW PERFORMED AN EMERGENCY DESCENT.  DURING DESCENT THE MANUAL PRESSURIZATION OPERATED INTERMITTENTLY.  THE FLIGHT DIVERTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AIRCRAFT SAFE FOR A FERRY FLIGHT TO PIT.  AT PIT, MAINTENANCE REPLACED BOTH CABIN PRESSURE CONTROLLERS.  (M)
